A Mathematical Analysis of Miller's Algorithm.

R.V.M. Zahar

Numerische Mathematik (1976/1977)

  • Volume: 27, page 427-448
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Zahar, R.V.M.. "A Mathematical Analysis of Miller's Algorithm.." Numerische Mathematik 27 (1976/1977): 427-448. <http://eudml.org/doc/132466>.

author = {Zahar, R.V.M.},
journal = {Numerische Mathematik},
pages = {427-448},
title = {A Mathematical Analysis of Miller's Algorithm.},
url = {http://eudml.org/doc/132466},
volume = {27},
year = {1976/1977},

AU - Zahar, R.V.M.
TI - A Mathematical Analysis of Miller's Algorithm.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 427
EP - 448
UR - http://eudml.org/doc/132466
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.